RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
1995
Volume 7,
Issue 1,
Pages
92–152
(Mi aa491)
This article is cited in
30
papers
Research Papers
Groups generated by involutions, Gelfand–Tsetlin patterns, and combinatorics of Young tableaux
A. N. Kirillov
a
,
A. D. Berenstein
a
St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Received:
25.05.1993
Language:
English
Fulltext:
PDF file (2787 kB)
Cited by
English version:
St. Petersburg Mathematical Journal, 1996,
7
:1,
77–127
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025